BibTeX record journals/jlms/Ganev19

download as .bib file

@article{DBLP:journals/jlms/Ganev19,
  author       = {Iordan Ganev},
  title        = {The wonderful compactification for quantum groups},
  journal      = {J. Lond. Math. Soc.},
  volume       = {99},
  number       = {3},
  pages        = {778--806},
  year         = {2019},
  url          = {https://doi.org/10.1112/jlms.12193},
  doi          = {10.1112/JLMS.12193},
  timestamp    = {Fri, 14 May 2021 08:33:11 +0200},
  biburl       = {https://dblp.org/rec/journals/jlms/Ganev19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}